Alert archive / Colorado / Special Weather Statements in 2016

Special Weather Statement, NWS Pueblo, CO

July 1, 2016Prowers County, Colorado

NWS Pueblo, CO issued this special weather statement at Jul 1, 2016, 6:06 PM MDT for Prowers County, Colorado. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 1, 2016, 6:06 PM MDT (00:06 UTC)
Expired
Jul 1, 2016, 6:30 PM MDT
In force
24 min
Issued by
NWS Pueblo, CO

County Prowers County, CO

The radar

The Pueblo radar (KPUX), 132 km from the middle of the area, began a volume at 00:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDEN), launched 00:00Z, 0.1 hours before the alert went out and 207 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2016-07-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2016-07-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 2 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1808 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
2 m²/s²
0-3 km storm-relative helicity
23 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

836 
WWUS85 KPUB 020006
SPSPUB

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
606 PM MDT FRI JUL 1 2016
 
COZ097-098-020030-
LAMAR VICINITY/PROWERS COUNTY CO-LAS ANIMAS VICINITY/BENT COUNTY CO-
606 PM MDT FRI JUL 1 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN PROWERS AND
NORTHEASTERN BENT COUNTIES UNTIL 630 PM MDT...

AT 605 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
MCCLAVE...OR 9 MILES WEST OF LAMAR...MOVING EAST AT 25 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LAMAR...WILEY...MCCLAVE...HASTY...JOHN MARTIN RESERVOIR AND CADDOA. 

LAT...LON 3793 10293 3811 10297 3826 10251 3799 10246
TIME...MOT...LOC 0005Z 275DEG 20KT 3806 10279 

$$

HODANISH

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this special weather statement went out at Jul 1, 2:39 PM MDT, 3 hours 27 minutes earlier.

Area forecast discussion, Jul 1, 2:39 PM MDT, 3 hours 27 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
239 PM MDT FRI JUL 1 2016

.SHORT TERM...(This evening through Saturday)
Issued at 236 PM MDT Fri Jul 1 2016

Currently...

Very moist atmosphere over the region attm. Precip water values
running 175-200% of normal per morning sounding data. Dewpts across
the plains were mainly in the 60s with 50s in many mtns locations.
Wat vap imagery shows a well defined short wave over the 4 corners
region and it was moving northeast.

Rest of today/evening/tonight

Heavy rain potential is the primary concern. Latest runs of HRRR
continue to show locally heavy rain potential over parts of the
region for later this afternoon and evening. This looks realistic
given the combination high llvl moisture...increasing CAPE
values...and a llvl boundary moving towards the region which will
act as a focusing mechanism for heavy precip in the US-50 corridor
region/Pikes Peak region. Latest HRRR was showing several inches in
a few hours time period over the greater COS/PUB area. A closer
examination of this data indicates a 700 mb circulation is going to
form in the great Pueblo region and move only slowly east-
northeastward. This circulation will act to enhance to precip
potential over the region.

In addition...a few rotating storms will be possible today. CAPE is
obviously not an issue as values will likely exceed 3000 J/kg by late
this afternoon...however deep shear will only be modest. A couple of
issues that may enhance lower level mesocyclone development will
be the boundary extending e-w across the US-50 corridor and the
rather stout 30-40 knt sw 700 mb winds overlaying a surface
easterly flow. This combination...if it does develop...will allow
for favorable llvl shear to exist over the region which would
enhance potential tornado development. One concern which bodes
against the TOR threat...as noted by chatting with the SPC....will
be instability aloft which does not favor rapid storm growth.

Heavy rain potential will move over the far east plains by later
this evening...with the brunt of it likely to remain north of the us-
50 corridor. showers will be possible over the remainder of the
region.

Tomorrow...

trough axis will be to our east and NW flow at mid lvls will be
over the region. A bit more stable air will be over the region and
believe the best potential for any locally heavy rain during the
afternoon will remain over the mtns. Max temps will be a bit cooler
with reading 2-3F cooler than today. \/Hodanish

.LONG TERM...(Saturday night through Friday)
Issued at 236 PM MDT Fri Jul 1 2016

Saturday night through Monday...Unsettled conditions will continue
across the state over the weekend. Latest models show one upper
shortwave exiting the state by midday Sunday, with another
disturbance then crossing on Monday which will continue enhanced
convection chances. However, available llvl moisture starts to thin
a bit starting Sunday and even more so on Monday, so heavy pcpn
potential will not be on tap as it was Fri and Sat. Look for gradual
warming each day, with max temps climbing into the 80s to lower 90s
by Mon. Mild nights will persist with min temps in the upper 40s to
around 60 F each night.

Tuesday through Friday...EC and GFS models all point to the upper
ridge of high pressure trying to build back into the Desert SW,
while an upper trough strengthens over British Columbia and the
Pacific NW. The GFS model hints at a monsoon-like plume of moisture
getting drawn up by increasing SW flow over the 4 Corners, while the
EC paints a more westerly zonal flow with ocnl shortwaves in the
northern stream increasing shower chances for the forecast area.
Regardless of which solution one chooses, the end result is warming
conditions with a continued diurnal shot for isolated to scattered
aftn and eve convection for the mts, and isolated convection for the
adjacent plains each day. Look for max temps to climb into the 90s
to near 100 F for the plains, and into the 80s for the high valleys.
Moore

&&

.AVIATION...(For the 00Z TAFS through 00Z Saturday evening)
Issued at 236 PM MDT Fri Jul 1 2016

for kcos and kpub...

main concern will be locally heavy rain later this afternoon and
evening. Periods of ifr due to low cigs and heavy precip will be
possible. Later tonight we may have some low stratus but nw flow at
llvls is expected to pick up and this will decrease the threat of
low stratus...especially late tonight and tomorrow morning.

VFR is likely tomorrow. We may see some tsra late in the day.

kals...

scattered showers/tsra likely this afternoon and tomorrow afternoon
with brief pds of mvfr psbl. Also...with southerly flow in the
valley tonight...some low cigs will be possible causing ifr
conditions.

&&

.PUB Watches/Warnings/Advisories...
Flash Flood Watch until midnight MDT tonight for COZ076>086-089-
093-095>098.

&&

SHORT TERM...HODANISH
LONG TERM...MOORE
AVIATION...HODANISH
Hazardous weather outlook, Jul 1, 2:20 PM MDT, 3 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
220 PM MDT FRI JUL 1 2016

COZ058>089-093>099-022030-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA  VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY  ABOVE 8500FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FT-
WET MOUNTAINS BETWEEN 6300 AND 10000FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
220 PM MDT FRI JUL 1 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED OVER
THE REGION THIS AFTERNOON AND EVENING. THE GREATEST CONCENTRATION
OF STORMS WILL BE ALONG THE ENTIRE U5-50 CORRIDOR AND THE PIKES
PEAK REGION. HEAVY RAIN IS LIKELY WITH THE STORMS TODAY...AND
FLASH FLOODING WILL BE POSSIBLE. IN ADDITION...A FEW SEVERE
THUNDERSTORMS WILL BE POSSIBLE ACROSS THE PLAINS THIS AFTERNOON
AND EVENING. HAIL UP TO THE SIZE OF PING PONG BALLS WILL BE
POSSIBLE ALONG WITH WIND GUSTS UP TO 60 MPH. A BRIEF TORNADO COULD
ALSO OCCUR. ALL STORMS WILL PRODUCE DANGEROUS CLOUD TO GROUND
LIGHTNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SCATTERED TO NUMEROUS THUNDERSTORMS CAN BE EXPECTED SATURDAY,
WITH LOCALLY HEAVY RAIN BEING A THREAT. BURN SCARS, URBAN AREAS
AND LOCATIONS THAT HAVE RECEIVED RECENT HEAVY RAIN WILL BE
PARTICULARLY VULNERABLE TO THE HEAVY RAIN THREAT.

DRIER WEATHER IS THEN EXPECTED BEGINNING SUNDAY, HOWEVER THERE WILL
STILL BE ENOUGH MOISTURE ACROSS THE AREA FOR DAILY THUNDERSTORM
CHANCES THROUGH THE COMING WEEK.  CHANCES FOR THUNDERSTORMS WILL BE
HIGHEST OVER AND NEAR THE HIGHER TERRAIN, AND DURING THE AFTERNOON
AND EVENING HOURS.

THE MAIN THREATS FROM ALL THUNDERSTORMS WILL BE LIGHTNING AND WIND
GUSTS UP TO 50 MPH, BUT SOME OF THE STRONGER STORMS WILL ALSO BE
CAPABLE OF PRODUCING SMALL HAIL. ON SATURDAY, THERE WILL BE THE
POTENTIAL FOR A COUPLE SEVERE STORMS OVER PORTIONS OF THE
SOUTHEAST PLAINS, WITH HAIL AROUND 1 INCH IN DIAMETER AND WIND
GUSTS AROUND 60 MPH BEING THE MAIN THREATS.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE
POSSIBLE THIS AFTERNOON AND TONIGHT ACROSS ALL OF SOUTH CENTRAL AND
SOUTHEASTERN COLORADO.

34/27

In the hours before

Special weather statement, Jul 1, 4:34 PM MDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
434 PM MDT FRI JUL 1 2016

COZ081-084-085-012315-
TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND
11000 FT CO-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW
7400 FT CO-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT
CO-
434 PM MDT FRI JUL 1 2016

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN EL PASO COUNTY UNTIL 515
PM MDT...

AT 434 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
FOUNTAIN...OR 11 MILES SOUTH OF COLORADO SPRINGS...MOVING NORTH AT 10
MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
COLORADO SPRINGS...FOUNTAIN...AIR FORCE ACADEMY...MANITOU SPRINGS...
SECURITY...BLACK FOREST...FALCON...FORT CARSON...CIMARRON HILLS...
SECURITY-WIDEFIELD...STRATMOOR...PETERSON AFB AND GLENEAGLE.

LAT...LON 3859 10488 3904 10493 3903 10458 3859 10465
TIME...MOT...LOC 2234Z 189DEG 11KT 3867 10477

HODANISH
Special weather statement, Jul 1, 4:59 PM MDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
459 PM MDT FRI JUL 1 2016

COZ095-097-012345-
WESTERN KIOWA COUNTY CO-LAS ANIMAS VICINITY/BENT COUNTY CO-
459 PM MDT FRI JUL 1 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN KIOWA AND WESTERN
BENT COUNTIES UNTIL 545 PM MDT...

AT 459 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 12
MILES SOUTH OF LAS ANIMAS...OR 14 MILES SOUTHEAST OF NORTH LA
JUNTA... MOVING NORTHEAST AT 30 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
LAS ANIMAS...JOHN MARTIN RESERVOIR...BLUE LAKE AND FORT LYON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3768 10304 3766 10338 3830 10338 3832 10299
TIME...MOT...LOC 2259Z 216DEG 26KT 3789 10328

HODANISH
Special weather statement, Jul 1, 5:02 PM MDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
502 PM MDT FRI JUL 1 2016

COZ081-084-085-012345-
TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND
11000 FT CO-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW
7400 FT CO-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT
CO-
502 PM MDT FRI JUL 1 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN TELLER AND
SOUTHWESTERN EL PASO COUNTIES UNTIL 545 PM MDT...

AT 501 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
FORT CARSON...OR 8 MILES SOUTH OF COLORADO SPRINGS...MOVING NORTHEAST
AT 10 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
COLORADO SPRINGS...FOUNTAIN...SECURITY...FORT CARSON...
CIMARRON HILLS...SCHRIEVER AFB...SECURITY-WIDEFIELD...
STRATMOOR AND PETERSON AFB.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3859 10478 3870 10497 3894 10480 3886 10440
TIME...MOT...LOC 2301Z 218DEG 8KT 3870 10483

HODANISH
Special weather statement, Jul 1, 5:13 PM MDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
513 PM MDT FRI JUL 1 2016

COZ095-097-012345-
WESTERN KIOWA COUNTY CO-LAS ANIMAS VICINITY/BENT COUNTY CO-
513 PM MDT FRI JUL 1 2016

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN KIOWA AND NORTH CENTRAL
BENT COUNTIES UNTIL 545 PM MDT...

AT 513 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR BLUE LAKE...OR 28 MILES NORTHEAST OF NORTH LA JUNTA...MOVING
NORTHEAST AT 25 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
HASWELL AND BLUE LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3818 10315 3827 10334 3853 10319 3853 10317
      3855 10318 3861 10314 3862 10298 3854 10281
TIME...MOT...LOC 2313Z 210DEG 22KT 3830 10320

HODANISH
Special weather statement, Jul 1, 5:14 PM MDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
514 PM MDT FRI JUL 1 2016

COZ097-012345-
LAS ANIMAS VICINITY/BENT COUNTY CO-
514 PM MDT FRI JUL 1 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL BENT COUNTY UNTIL 545 PM
MDT...

AT 514 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 12
MILES EAST OF HIGBEE...OR 19 MILES SOUTHEAST OF NORTH LA
JUNTA...MOVING NORTHEAST AT 25 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
JOHN MARTIN RESERVOIR...CADDOA AND FORT LYON.

LAT...LON 3769 10318 3778 10338 3818 10314 3804 10285
TIME...MOT...LOC 2314Z 210DEG 21KT 3781 10323

HODANISH
Special weather statement, Jul 1, 6:06 PM MDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
606 PM MDT FRI JUL 1 2016

COZ097-098-020030-
LAMAR VICINITY/PROWERS COUNTY CO-LAS ANIMAS VICINITY/BENT COUNTY CO-
606 PM MDT FRI JUL 1 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN PROWERS AND
NORTHEASTERN BENT COUNTIES UNTIL 630 PM MDT...

AT 605 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
MCCLAVE...OR 9 MILES WEST OF LAMAR...MOVING EAST AT 25 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LAMAR...WILEY...MCCLAVE...HASTY...JOHN MARTIN RESERVOIR AND CADDOA.

LAT...LON 3793 10293 3811 10297 3826 10251 3799 10246
TIME...MOT...LOC 0005Z 275DEG 20KT 3806 10279

HODANISH

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 1, 6:18 PM MDTAreal Flood AdvisoryPUBBaca, Bent, Prowers3 hr
Jul 1, 6:39 PM MDTSpecial Weather StatementPUBBaca51 min
Jul 1, 8:07 PM MDTSpecial Weather StatementPUBProwers38 min
Jul 1, 8:22 PM MDTTornado WarningPUBBaca24 min
Jul 1, 8:26 PM MDTTornado WarningPUBBaca21 min
Jul 1, 8:49 PM MDTSevere Thunderstorm WarningPUBBaca, Prowers26 min
Jul 1, 9:02 PM MDTFlash Flood WarningPUBBaca, Prowers3 hr
Jul 2, 2:22 PM MDTSpecial Weather StatementPUBBaca38 min
Jul 2, 2:49 PM MDTSpecial Weather StatementPUBProwers41 min
Jul 2, 2:55 PM MDTSevere Thunderstorm WarningPUBKiowa50 min
Jul 2, 3:25 PM MDTSpecial Weather StatementPUBProwers35 min

Nearby

Special Weather Statements in Colorado, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.